# SDR R61A201311041156

- Difficulty date: November 4, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: NAS5091
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED L1 DOOR LOWER AFT GROUNDING TAG JAMNUT HAS CORROSION.  MX R & R L1 DOOR AFT LOWER STOP IAW AMM 52-11-23, PN NAS509-1.  AIRCRAFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
